# SDR DLM88040227

- Difficulty date: March 10, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 39,935 hours, 31,691 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS15308K025
- Condition: Unserviceable
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RIGHT HYDRAULIC QTY WENT TO -0- FOLLOWED BY LOSS OF HYDRAULIC PRESSURE.  REPLACED RIGHT ENGINE PRESSURE LINE.
